On the structure of singular sets of convex functions

  • Giovanni Alberti


Whenf is a convex function ofRh, andk is an integer with 0<k<h, then the setσk(f)=x:dim(∂f(x)k may be covered by countably many manifolds of dimensionh−k and classC2 except anh−k negligible subset.

Mathematics subject classification

26B25 Primary 26B05 49Q15 52A20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Alberti, G., Ambrosio, L.: Paper in preparationGoogle Scholar
  2. [2]
    Alberti, G., Ambrosio L., Cannarsa, P.: On the singularities of convex functions. Manuscr. Math.76, 421–435 (1992)Google Scholar
  3. [3]
    Ambrosio, L.: Su alcune proprietà delle funzioni convesse. Rend. Mat. Acc. Lincei s. IX, v.3, 193–202 (1992)Google Scholar
  4. [4]
    Anzellotti, G., Ossanna, E.: Singular sets of surfaces with generalized curvatures. Preprint of Trento UniversityGoogle Scholar
  5. [5]
    Anzellotti, G., Serapioni, R.:C k Rectifiable sets. Preprint of Trento UniversityGoogle Scholar
  6. [6]
    Brezis, H.: Opérateurs maximaux et semi-groupes de contractions dans les espaces de Hilbert. Amsterdam: North-Holland 1973Google Scholar
  7. [7]
    Calderon, A.P., Zygmund, P.: Local properties of solutions of elliptic partial differential equations. Stud. Math.20, 171–225 (1961)Google Scholar
  8. [8]
    Dorronsoro, J.R.: Differentiability properties of functions with bounded variation. Indiana Univ. Math. J.38, 1027–1045 (1989)Google Scholar
  9. [9]
    Reshetnyak, Y.G.: Generalized derivative and differentiability almost everywhere. Math. USSR Sb.4, 293–302 (1968)Google Scholar
  10. [10]
    Rockafellar, R.T.: Convex analysis. Princeton: Princeton University Press 1970Google Scholar
  11. [11]
    Simon, L.M.: Lectures on geometric measure theory. (Proceedings of the Centre for Mathematical Analysis, vol. 3) Canberra: Australian National University Press 1983Google Scholar
  12. [12]
    Ziemer, W.P.: Weakly differentiable functions, Sobolev spaces and functions of bounded variation. Berlin Heidelberg New York: Springer 1989Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Giovanni Alberti
    • 1
  1. 1.Istituto di Matematiche ApplicatePisaIaly

Personalised recommendations